ITEM METADATA RECORD
Title: Problems related to slowly decaying weights
Authors: Kuijlaars, Arno # ×
Issue Date: 2001
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:133 issue:1-2 pages:690-691
URI: 
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science